Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Had hysterectomy, nauseous, vomit, vaginal bleeding, abdomen pain. Why is this happening?

Hi I had a total hysterectomy 13 years ago and about 3am this morning I was nauseous and actually vomitted alittle and then I noticed I had vaginal bleeding I had not actually used the potty. I did not urinate or have a bowel movement . It was quite a bit of blood, it was bright red and once I wiped thoroughly it was gone and I havent bleed since. But I have lower abdominal pain on the right side with pressure and a fulliness feeling. also I have cramping in my whole stomach area and gas. I am prone to kidney stones and actually had 8 stones removed by surgery within the last 12 months. Why am I bleeding?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General Surgeon 's  Response

Thank you for the query.

Your symptoms can be caused by partial bowels obstruction due to adhesions. Please note that every abdominal surgery causes adhesions creation. Adhesions can narrow intestines and give an obstruction which gives abdominal pain, bloating, nausea, vomiting.
If your hysterectomy were done because of cancer and radiotherapy were performed, this could also give bowels obstruction due to bowels radiation. Vaginal bleeding can be also because of radiation. Cancer in vaginal area is also possible.

I suggest you to visit your doctor. Abdominal X-ray, transvaginal ultrasound, blood work should be done at first. Abdominal CT with oral contrast should be also considered.

Hope this will help.
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor